# SDR 08FDEA01680

- Difficulty date: April 29, 2008
- Submitted: April 30, 2008
- Operation: Air carrier
- Aircraft: N916FD
- Make and model: Boeing 757-27B
- Aircraft serial: 24137
- Aircraft time: 62,305 hours, 21,162 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: FX146N38107
- Condition: Gouged
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SCRIBE MARK DEPTH OF 0.0053 INCH, LENGTH OF 1.0 INCH FOUND ON BUTT JOINT AT STA 1620, 10 INCHES ABOVE STRINGER 14L.  EVALUATE AND RECTIFY.  REPAIRED BUTT JOINT AT STATION 1620 IN ACCORDANCE WITH FEDEX ENGINEERING AUTHORIZATION F-5310-117340.  REPAIR CLASSIFIED AS MINOR GMM 6-2-100 CRITERIA.
